# SDR SWAA031410

- Difficulty date: June 24, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Aircraft time: 61,123 hours, 65,782 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND STRINGER CRACKED AT BS 945, STR 21R.  REPAIRED STRINGER PER SRM.
